MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP LOCKING CANNULATED CHILD BLADE; 130 DEG LOCKING CANNULATED CHILD BLADE 55MM X 0MM X 4 HOLE

ORTHOPEDIATRICS, CORP LOCKING CANNULATED CHILD BLADE; 130 DEG LOCKING CANNULATED CHILD BLADE 55MM X 0MM X 4 HOLE
Model Number 00-1200-5003
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
Fracture child plate.

Brand Name
LOCKING CANNULATED CHILD BLADE
Common Device Name
130 DEG LOCKING CANNULATED CHILD BLADE 55MM X 0MM X 4 HOLE
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key22009785
Report Number3006460162-2025-00028
Device Sequence Number7893743
Product Code HRS
UDI-Device Identifier00841132110317
UDI-Public00841132110317
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1200-5003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2025
Initial Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexMale